# SDR UALA2009102203290

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 53,878 hours, 9,788 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Component: Light
- Component part number: 0105924001
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY, CENTER CEILING PANEL EMERGENCY LIGHT LENS ASSY FOUND BROKEN, TAPED IN PLACE, NOT DOCUMENTED.  SECURED LENS IN PLACE WITH TAPE, LENS AND LIGHT ARE SECURED, LIGHT NOT OBSTRUCTED.
